# SDR EIAA2011078

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 111,057 hours, 25,614 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TO TECH CENTER THAT THE NR 3 RT LED GROUP WAS STUCK IN TRANSIT.  LIGHTS ON FLIGHT ENGINEERS PANEL INDICATED GROUP IN TRANSIT WHILE ALL OTHERS INDICATED STOWED (GREEN) PERFORMED AIR TURNBACK.  FOUND CONNECTOR FOR NR 3 RT GROUP DISCONNECTED.  CONNECTOR WAS RECONNECTED AND NR 3 RT GROUP OPERATED NORMALLY PER MM 27-81-03.
